MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC HOLDING SLEEVE FOR STARDRIVE SCREWDRIVER SHAFT T8; GUIDE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC HOLDING SLEEVE FOR STARDRIVE SCREWDRIVER SHAFT T8; GUIDE
Model Number 314.468
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complainant part is expected to be returned for manufacturer review/investigation, but has yet to be received.Reporter is company representative.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on an unknown date, during a routine incoming inspection of the loaner set at fsl owens & minor houston, tx site, it was observed that the holding sleeve for stardrive screwdriver shaft was missing a piece.There was no patient involvement.This is report 1 of 1 (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Visual inspection: the holding sleeve for stardrive screwdriver shaft t8 (p/n: 314.468, lot #: h363280) was returned and received at us cq.Upon visual inspection, it was observed that the device was missing the collet (324_468_2).No other issues were identified with the returned device.Device failure/defect identified? yes.Service and repair evaluation: it was reported that on an unknown date, during a routine incoming inspection of the loaner set at fsl owens & minor houston, tx site, it was observed that the holding sleeve for stardrive screwdriver shaft was missing a piece.The repair technician reported the collet is missing.Supplier unable to repair is the reason for repair.The item is not repairable per the inspection sheet.The cause of the issue is mda.The item will be forwarded to customer quality.The evaluation was confirmed.Dimensional inspection: there was conclusive evidence that the returned device was missing a component, so the dimensional inspection was not performed.Document/specification review based on the date of manufacture the following drawings, the current and manufactured revision of drawings were reviewed holing sleeve complaint confirmed? yes, the device received is stripped.Hence confirming the allegation.Investigation conclusion the complaint condition is confirmed for the holding sleeve for stardrive screwdriver shaft t8 (p/n: 314.468, lot #: h363280).There is no indication that a design or manufacturing issue has caused the complaint condition and hence the root cause cannot be determined.The potential cause could be due to device maintenance.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history part number:314.468, synthes lot number: h363280, supplier lot number: n/a, release to warehouse date: 29nov2017, expiration date: n/a, supplier: (b)(4).No ncrs were generated during production.Review of the device history record showed that there were no issues during the manufacture of this product, and any subcomponents, which would contribute to this complaint condition.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H10 additional narrative: d8; d10.H3, h6: the device has been received, the investigation is in progress, no conclusion could be drawn at the time of filing this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
HOLDING SLEEVE FOR STARDRIVE SCREWDRIVER SHAFT T8
Common Device Name
GUIDE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key10092395
Report Number2939274-2020-02526
Device Sequence Number3881306
Product Code FZX
UDI-Device Identifier10886982188939
UDI-Public(01)10886982188939
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/15/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number314.468
Device Catalogue Number314.468
Device Lot NumberH363280
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/19/2020
Initial Date Received by Manufacturer 05/15/2020
Supplement Date Received by Manufacturer05/19/2020
06/18/2020
Initial Report FDA Received Date05/27/2020
Supplement Report FDA Received Date06/11/2020
06/24/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1